# SDR IPXA09656606

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586976
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A D395815: MCD FLOOR PANEL AT POS 10 RT OF CTR HAS DENT 1.875 X 1 INCH AT NR 8 PALLET LOCK.  FABRICATED FLOOR PANEL PER EO B767-5320-9693 APPX B.
